# SDR 2003FA0000453

- Difficulty date: May 9, 2003
- Submitted: May 9, 2003
- Operation: General aviation
- Aircraft: N6841Z
- Make and model: Piper PA-25-235
- Aircraft serial: 252512
- Aircraft time: 5,503 hours
- Engine: Lyc O540*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elevator
- Part time: 5,503 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR UP CABLE FOUND TO HAVE NUMEROUS STRANDS BROKEN WHERE CABLE GOES THROUGH FAIRLEAD IN FUSELAGE AFT TAIL AREA NEAR HORIZONTAL STABILIZER LEADING EDGE / BATTERY AREA.  WAS FOUND BY FAA DURING CERTIFICATION OF 137 OPERATOR.
